# SDR DALA1011700661

- Difficulty date: March 4, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB ATTACH ANGLE CORRODED FWD OF STA 1020.  REPLACED CUSP WEB ATTACH ANGLE, REF NON ROUTINE 158924 (DL757101350).
